MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombosis (2100); Complaint, Ill-Defined (2331)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that myocardial infarction, right ventricular failure and acute stent thrombosis occurred.In (b)(6) 2020, the patient was admitted with spinal stenosis and underwent surgery.The target lesions were located in the left anterior descending (lad) with 70% stenosis, circumflex (cx) with 90% stenosis, and right coronary arteries (rca) with 95% stenosis.A 2.75x20mm and 3.0x16mm synergy drug-eluting stents were implanted in the rca.After the surgery, the patient was taken to the post-anesthesia care unit (pacu); however, the patient suffered from myocardial infarction.On the following day, the patient was taken back to the cardiac catherization lab and found to have an acute stent thrombosis in both synergy stents in the rca that was implanted 1 day prior.Balloon angioplasty was performed and stented with non-boston scientific stents.The patient experienced right ventricular failure and received impella and extracorporeal membrane oxygenation (ecmo) and was still admitted.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10727399
Report Number2134265-2020-14309
Device Sequence Number3457441
Product Code NIQ
UDI-Device Identifier08714729840114
UDI-Public08714729840114
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2022
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0025167160
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR